Texas, 2013Flash Flooding in Texas, June 19, 2013
June 19, 2013 · NWS AMA · 9 events in 3 counties and zones
The combination of an upper level short wave, high pwat values, and slow storm motions lead to flash flooding across the Texas Panhandle during the morning hours of the 19th . Training thunderstorms produced several hours of heavy rain across the Texas Panhandle.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of an upper level short wave, high pwat values, and slow storm motions lead to flash flooding across the Texas Panhandle during the morning hours of the 19th .
Training thunderstorms produced several hours of heavy rain across the Texas Panhandle. Several locations received between 1 and 2 inches with a reported maximum of 3 inches in Clarendon (Donley County). While most locations only saw minor flooding of flood prone areas, some locations saw heavy rain at rates approaching 2.5 inches per hour which lead to flash flooding. Donley County saw the majority of the heavy rain due to it was the location that saw the most training of thunderstorms. Drainage from this heavy rain produced a 2 foot rise on Greenbelt Lake (Donley County) which has been below 15 percent capacity for the past several months.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 19, 6:02 AM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 19, 6:02 AM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
702 AM CDT WED JUN 19 2013
.AVIATION...
FOR THE 12Z TAFS...LATEST TSTM COMPLEX IS TRACKING ESE ACROSS THE
FCST AREA...WITH KGUY MOST AFFECTED BY THE TSTMS AS OF THIS WRITING
AND KDHT THE LEAST OVERALL. KEPT A MENTION OF TSTMS AT KGUY FOR FIRST
COUPLE HOURS OF THIS FCST CYCLE. OPTED TO LEAVE OUT AT KDHT AS MOST
ACTIVITY SHOULD REMAIN EAST OF THAT AREA. KAMA IS A CLOSE CALL WITH
PSBLTY OF STORMS GETTING CLOSE TO THIS TERMINAL SITE. AFTER THIS TSTM
COMPLEX MOVES OUT OF THE AREA...WEATHER SHOULD BE BENIGN. THERE IS A
THREAT FOR RENEWED TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING.
HOWEVER...UNLIKE THE PAST FEW DAYS...IF STORMS FORM THEY SHOULD BE
MUCH MORE ISOLD IN NATURE. THEREFORE...HAVE DECIDED NOT TO INTRODUCE
TSTMS AT ANY TAF SITE FOR LATE TODAY OR THIS EVENING AT THIS TIME.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 516 AM CDT WED JUN 19 2013/
SHORT TERM...
AN UPPER LEVEL DISTURBANCE MOVING ACROSS NORTHERN OK EARLY THIS
MORNING ACTING UPON A MOIST AIR MASS /CHARACTERIZED BY SFC DEW POINTS
IN THE LOWER 60S/ HAS MAINTAINED AN AREA OF SHOWERS AND THUNDERSTORMS
OVER THE OK PANHANDLE AND THE NORTHWESTERN TX PANHANDLE. EXPECT THESE
SHOWERS AND THUNDERSTORMS TO CONTINUE TO MOVE EAST INTO OK THIS
MORNING. CLOUDS SHOULD THIN LATER THIS MORNING WHILE A SURFACE TROUGH
DEEPENS ACROSS EASTERN NM BY THE AFTERNOON. ALTHOUGH HEIGHTS RISE
LEADING TO WARMING MID LEVEL TEMPS ACROSS THE SOUTHERN PLAINS TODAY
AS THE UPPER RIDGE EXPANDS OVER THE REGION...SOUTHERLY LOW-LEVEL FLOW
WILL MAINTAIN MODERATELY HIGH DEWPOINTS ACROSS THE AREA. HIGH-RES AND
NWP MODEL GUIDANCE SUGGESTS STORMS INITIATING NEAR THIS SURFACE
TROUGH DUE TO A MODERATELY UNSTABLE AIR MASS IN PLACE. STORM
DEVELOPMENT IS UNCERTAIN THOUGH SINCE THE WARMER TEMPS ALOFT CAN
EFFECTIVELY CAP THE REGION. HOWEVER WILL KEEP A SLIGHT CHANCE MENTION
THIS AFTERNOON AND EVENING ACROSS THE AREA. EXPECT TEMPS TO REBOUND
BACK INTO THE LOW TO MID 90S ALTHOUGH SOME AREAS THAT HAVE RECEIVED
COPIOUS AMOUNTS OF RAINFALL MAY BE A FEW DEGREES COOLER.
LONG TERM...
THE EXTENDED FORECAST WILL BE CHARACTERIZED BY HOT AND MAINLY DRY WX
CONDITIONS AS AN UPPER RIDGE BUILDS ACROSS THE PLAINS WHILE AN LARGE UPPER
LOW MOVES OVER THE NORTHERN ROCKIES TOWARD THE END OF THE WEEK. THIS
WILL LEAD TO A CHANGE IN THE WX PATTERN WHERE THE UPPER FLOW
TRANSITIONS TO THE SOUTHWEST. THIS WILL LEAD TO ABOVE NORMAL TEMPS
CLIMBING WELL INTO THE 90S TO TRIPLE DIGIT READINGS. BREEZY
SOUTHERLY WINDS WILL MAINTAIN ADEQUATE MOISTURE ACROSS THE REGION
AS A SURFACE TROUGH DEEPENS OVER THE WESTERN HIGH PLAINS. DESPITE NWP
MODELS GENERATING QPF OVER THE AMA CWA...STORM DEVELOPMENT IS
UNCERTAIN SINCE CAPPING WILL MOST LIKELY WILL BE AN ISSUE. HOWEVER
WEAK UPPER LIFT CAN BE PROVIDED BY A COUPLE OF WEAK UPPER
DISTURBANCES THAT WILL LIFT ACROSS THE AREA WHICH CAN LEAD TO
ISOLATED STORMS DEVELOPING OVER THE WESTERN ZONES. MODEL GUIDANCE
CONTINUES TO DISPLAY LIGHT QPF AMOUNTS OVER THE WEEKEND AS THIS
PATTERN HOLDS ALTHOUGH CONFIDENCE IS LOW IN STORM DEVELOPMENT GIVEN
THE MORE UNFAVORABLE SOUTHWEST FLOW ALOFT. SO HAVE MAINTAINED NON
MENTIONABLE POPS SATURDAY THROUGH THE REMAINDER OF THE EXTENDED
PERIOD. THE UPPER RIDGE BUILDS BACK WEST OVER THE AREA NEXT WEEK
WHICH SHOULD NIX ANY PRECIP CHANCES. THIS WILL ALSO MAINTAIN WELL
ABOVE NORMAL TEMPS WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES.
CLK
FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT ACROSS THE
AREA...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL BELOW 15-20 PERCENT ACROSS
THE WESTERN OK PANHANDLE THURSDAY THROUGH SATURDAY AND 20 FOOT
WINDS INCREASE TO AROUND 15 MPH...RECENT RAINS AND SUBSEQUENT GREEN
UP SHOULD LIMIT ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
MINIMUM RELATIVE HUMIDITIES BETWEEN 15-20 PERCENT ARE ANTICIPATED
ACROSS THE WESTERN TX/OK PANHANDLES SUNDAY AND INTO EARLY NEXT WEEK.
HOWEVER 20 FOOT WINDS ARE GENERALLY EXPECTED TO BE UNDER 15 MPH...
PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
CLK
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
Hazardous weather outlook, Jun 19, 3:25 AM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
425 AM CDT WED JUN 19 2013
OKZ001>003-TXZ001>020-192100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
425 AM CDT WED JUN 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN
BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE
OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A
FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH
LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
CLK
In the hours before
Special weather statement, Jun 19, 6:05 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
705 AM CDT WED JUN 19 2013
TXZ014-019-020-191300-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-
705 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLINGSWORTH...SOUTHERN
GRAY AND NORTHERN DONLEY COUNTIES UNTIL 800 AM CDT...
AT 704 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF LAKE MCCLELLAN...OR 16 MILES
NORTH OF CLARENDON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
QUAIL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 129.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3501 10027 3486 10032 3510 10102 3525 10095
TIME...MOT...LOC 1205Z 289DEG 24KT 3516 10087
CLK
Local storm report, Jun 19, 6:40 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
740 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG 5 W DARROUZETT 36.45N 100.42W
06/19/2013 LIPSCOMB TX BROADCAST MEDIA
PUBLIC REPORTED APPROXIMATELY 10 POWER POLES DOWN WEST
OF DARROUZETT WITH POWER OUT AT DARROUZETT AND FOLLETT.
&&
EVENT NUMBER AMA1300650
EASpecial weather statement, Jun 19, 6:45 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 AM CDT WED JUN 19 2013
TXZ018>020-191345-
ARMSTRONG TX-COLLINGSWORTH TX-DONLEY TX-
745 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHWESTERN
COLLINGSWORTH AND DONLEY COUNTIES UNTIL 845 AM CDT...
AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLARENDON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
HEDLEY... GREENBELT LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3488 10124 3509 10100 3486 10026 3474 10034
3474 10088
TIME...MOT...LOC 1245Z 290DEG 44KT 3490 10085
CLKSpecial weather statement, Jun 19, 7:03 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
803 AM CDT WED JUN 19 2013
TXZ012>014-018-191400-
ARMSTRONG TX-CARSON TX-GRAY TX-POTTER TX-
803 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...SOUTHERN
CARSON...EXTREME SOUTHEASTERN POTTER AND SOUTHWESTERN GRAY COUNTIES
UNTIL 900 AM CDT...
AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PANHANDLE...MOVING EAST AT
30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... GROOM... PANTEX...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3539 10099 3507 10115 3522 10166 3545 10149
TIME...MOT...LOC 1303Z 279DEG 19KT 3530 10147
CLK
Special weather statement, Jun 19, 7:14 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
814 AM CDT WED JUN 19 2013
TXZ019-020-191345-
COLLINGSWORTH TX-DONLEY TX-
814 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 845 AM CDT...
AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LELIA LAKE...OR 7 MILES
SOUTHEAST OF CLARENDON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LELIA LAKE... HEDLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3481 10096 3496 10084 3478 10027 3474 10029
3474 10085
TIME...MOT...LOC 1314Z 303DEG 20KT 3484 10080
KBLocal storm report, Jun 19, 7:15 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG SKELLYTOWN 35.57N 101.17W
06/19/2013 CARSON TX PUBLIC
TRAMPOLINE WAS LIFTED ONTO POWER LINES.
&&
EVENT NUMBER AMA1300651
KRAUSEFlash Flood, Donley
- When
- June 19, 7:16 AM CST to 10:30 AM CST
- Where
- Donley County, 4.35 mi NW of Clarendon to 4.57 mi NW of Clarendon
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.967, -100.962
Training thunderstorms brought heavy rain to Donley County during the morning hours of the 19th. This heavy rain produced flash flooding which swept one car off of Highway 287 northwest of Clarendon (Donley County). No injuries were relayed with this report.
Flash Flood, Donley
- When
- June 19, 7:25 AM CST to 10:34 AM CST
- Where
- Donley County, 0.87 mi NNE of Clarendon to 0.89 mi NNE of Clarendon
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.942, -100.895
Training thunderstorms brough heavy rain to Donley County during the morning hours of the 19th. This heavy rain produced flash flooding in the town of Clarendon (Donley County) which swept a police vehicle from the road at the intersection of Koogle Street and Highway 287. The officer was pulling out of a parking lot and was unable to see a ditch which was filled with water. As the vehicle tires began to dip into the ditch, the officer attempted to prevent the vehicle from going into the ditch but the fast moving flood water swept the vehicle into the ditch. The officer was able to escape the vehilce uninjuried and unassisted. Once the water receded, the vehicle was removed from the ditch.
Flash Flood, Carson
- When
- June 19, 7:30 AM CST to 10:07 AM CST
- Where
- Carson County, 2.76 mi N of Panhandle to 3.27 mi N of Panhandle
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.390, -101.380
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. This heavy rain caused flash flooding which stranded a motorist 3 miles north of Panhandle on Farm-to-Market Road 207 three miles north of Panhandle (Carson County). The flood water was reported to be 3 to 4 feet deep where the vehicle came to a rest. No injuries to the motorist were reported.
Flash Flood, Carson
- When
- June 19, 8:45 AM CST to 10:56 AM CST
- Where
- Carson County, 4.47 mi W of Panhandle to 5.01 mi W of Panhandle
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.347, -101.459
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. This heavy rain caused flash flooding which swept a vehicle off of County Road 293 between County Roads J and H. A high water rescue was performed and the occupants in the vehicle were rescued uninjured.
Flash Flood, Carson
- When
- June 19, 9:00 AM CST to 10:41 AM CST
- Where
- Carson County, 4.01 mi NNE of White Deer to 4.5 mi N of White Deer
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.486, -101.161
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. This heavy rain produced flash flooding in spots on County Road 294 between County Roads 13 and 21. No injuries or swift water rescues were reported with this flooding.
Flash Flood, Armstrong
- When
- June 19, 9:30 AM CST to 11:07 AM CST
- Where
- Armstrong County, 3.01 mi SSE of Claude to 2.93 mi S of Claude
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.078, -101.358
Training thunderstorms brought heavy rain to Armstrong County during the morning hours of the 19th. This heavy rain produced flash flooding in the city of Claude (Armstrong County). Flood waters completely covered Highway 207 near the Hotel Road exit. No injuries or swift water rescues were reported in association with this flooding.
Flash Flood, Armstrong
- When
- June 19, 9:30 AM CST to 11:07 AM CST
- Where
- Armstrong County, 1.21 mi SSE of Claude to 1.1 mi SE of Claude
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.105, -101.359
Training thunderstorms brought heavy rain to Armstrong County during the morning hours of the 19th. This heavy rain caused flash flooding in Claude (Carson County). Water covered intersections of Andrus Street and 5th as well as Goodnight Street and 2nd Street. No swift water rescues or injuries were reported in association with this flooding.
Flash Flood, Donley
- When
- June 19, 9:39 AM CST to 11:16 AM CST
- Where
- Donley County, 3.24 mi NNW of Clarendon to 3.16 mi NW of Clarendon
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 34.970, -100.930
Training thunderstorms brought heavy rain to Donley County during the morning hours of the 19th. This heavy rain caused flash flooding on Farm-to-Market Road 3257 up to three feet deep. This road was closed due to this flooding. No swift water rescues or injuries were reported in association with this flooding.
Flash Flood, Carson
- When
- June 19, 10:10 AM CST to 11:30 AM CST
- Where
- Carson County, 5.33 mi ENE of Pantex to 4.93 mi WNW of Panhandle
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 35.362, -101.484
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. This heavy rain caused flash flooding on County Road 293 between County Roads J and H. This portion of County Road 293 was closed due to the flood waters. No injuries or swift water rescues were reported in association with this flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Dakota, June 19 to 20, 20131 death · $295,000 · 1.5 in hail · 9 events
- Tornado and Hail in Texas, June 19, 2013$75,000 · EF2 · 4 events
- Hail and Damaging Wind in Virginia, June 19, 2013$350,000 · 1 in hail · 5 events
- Flash Flooding and Hail in North Dakota, June 19 to 20, 2013$200,000 · 1 in hail · 8 events
- Flash Flooding and Damaging Winds in Texas, June 19, 2013$35,000 · 61 kt wind · 10 events
- Flash Flooding and Hail in Montana, June 19, 20131.75 in hail · 22 events
- Hail and High Wind in Montana, June 19, 20131.75 in hail · 19 events
- Flash Flooding and Hail in South Dakota, June 19 to 20, 20131.5 in hail · 13 events
- Hail and Damaging Winds in New Mexico, June 19, 2013$4,000 · 2.75 in hail · 12 events
- Wildfire in Colorado, June 19 to 30, 20131 injured · 3 events
- Hail and Damaging Winds in Montana, June 19 to 20, 20131 in hail · 11 events
- Hail and Damaging Winds in Texas, June 19, 2013$13,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463276, 463281, 463285, 463287, 463288, 463289, 463294, 463295, 463298.